Manin homomorphisms for elliptic curves over a field of formal power series
Matematičeskie zametki, Tome 12 (1972) no. 4, pp. 425-432
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper we describe the intersection of the kernels of Manin homomorphisms for an arbitrary elliptic curve over a field of formal power series.
@article{MZM_1972_12_4_a9,
author = {Yu. R. Vainberg},
title = {Manin homomorphisms for elliptic curves over a field of formal power series},
journal = {Matemati\v{c}eskie zametki},
pages = {425--432},
year = {1972},
volume = {12},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_12_4_a9/}
}
Yu. R. Vainberg. Manin homomorphisms for elliptic curves over a field of formal power series. Matematičeskie zametki, Tome 12 (1972) no. 4, pp. 425-432. http://geodesic.mathdoc.fr/item/MZM_1972_12_4_a9/